MathSciNet Relay Station
MathSciNet bibliographic data
MR1433119 (98e:55020) 55S10 (55R40)
Nguyễn H. V. Hu'ng Spherical classes and the algebraic transfer. Trans. Amer. Math. Soc. 349 (1997), no. 10, 3893–3910.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement